# SDR HALA2018030500065

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 59,832 hours, 11,048 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR STATUS ILLUMINATED SEVERAL TIMES WITH RT QTY AND TOTALIZATOR GOING BLANK FOR SEVERAL MINUTES SEVERAL TIMES.  PERFORMED A BITE TEST,   BITE TESTED,  NO MESSAGE. SYSTEM OK, IAW FIM 28-41 FAULT TREE 837.
